# SDR DLL19001043

- Difficulty date: May 28, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N768DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1216
- Aircraft time: 72,556 hours, 16,114 cycles
- Engine: Rroyce RB211524B4
- Engine time: 53,368 hours, 10,751 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211524B4I
- Part serial: 014866
- Condition: Fire
- Location: Nr 1
- Part time: 53,368 hours, 10,751 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, D

## Discrepancy

NR 1 ENG ROLLED BACK ON ENG START, THEN HAD A TAILPIPE FIRE ON SECOND START, HIGHEST EGT 450.  HEAT DAMAGE TO GLOVE FAIRING.  REPAIRED SAME.
